# SDR SWAA2022022825077

- Difficulty date: January 28, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL ATTACH STRIP AT STA 767 +4' HAS CORROSION / REPLACED STRAP PER SRM 51-40-02 PART NUMBER 146A9401-16 SEE WIPS AND TASKS FOR INDIVIDUAL SIGN OFFS.
